# SDR VNAA2014091800004

- Difficulty date: September 18, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 25,780 hours, 25,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400848
- Part serial: SBRJ940
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP PANEL HAS A LARGE DENT ON INBD BOTTOM SIDE APPROXIMATELY 3" WIDE X 0.30" DEPTH.  PERFORMED REPAIR TO RT INBD FLAP LOWER SKIN PANEL IAW AMM AND RETURNED TO SERVICE.
